RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Trotsenko, Nikolai Pavlovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:37
Abstract pages:157
Full texts:1
References:23
E-mail:

http://www.mathnet.ru/eng/person128430
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. N. P. Trotsenko, “On power series representing solutions of the one-dimensional time-independent Schrödinger equation”, Zh. Vychisl. Mat. Mat. Fiz., 57:6 (2017),  973–984  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 57:6 (2017), 967–977  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020